RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Leontovich-Andronova, E A

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 6

Number of views:
This page:1835
Abstract pages:3343
Full texts:1366

http://www.mathnet.ru/eng/person19663
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/198052

Publications in Math-Net.Ru
1972
1. E. A. Leontovich, V. P. Tareev, “The problem of integral curve generation from a separatrix cone of a two- dimensional complex dynamical system”, Dokl. Akad. Nauk SSSR, 207:6 (1972),  1277–1280  mathnet  mathscinet  zmath
1970
2. A. A. Andronov, E. A. Leontovich, “Sufficient conditions for the “structural instability of the first degree” of a dynamical system on the plane”, Differ. Uravn., 6:12 (1970),  2121–2134  mathnet  mathscinet  zmath
1965
3. A. A. Andronov, E. A. Leontovich, “Dynamical systems with structural instability of the first degree”, Mat. Sb. (N.S.), 68(110):3 (1965),  328–372  mathnet  mathscinet  zmath
1964
4. E. A. Leontovich, “Letter to the editor concerning the paper of N. F. Otrokov, “Multiple limit cycles””, Mat. Sb. (N.S.), 64(106):1 (1964),  140–144  mathnet  mathscinet  zmath
1959
5. A. A. Andronov, E. A. Leontovich, “On the generation of limit cycles from a loop of a separatrix and from the separatrix of the state of equilibrium of saddle-knot type”, Mat. Sb. (N.S.), 48(90):3 (1959),  335–376  mathnet  mathscinet  zmath
1956
6. A. A. Andronov, E. A. Leontovich, “The generation of limit cycles from a fine (multiple) focus or center, or from a fine (multiple) limit cycle”, Mat. Sb. (N.S.), 40(82):2 (1956),  179–224  mathnet  mathscinet  zmath

1992
7. V. I. Arnol'd, A. M. Vershik, O. Ya. Viro, A. B. Korchagin, E. A. Leontovich-Andronova, S. P. Novikov, O. A. Oleinik, G. M. Polotovsky, G. A. Utkin, E. I. Shustin, “Dmitrii Andreevich Gudkov (obituary)”, Uspekhi Mat. Nauk, 47:6(288) (1992),  195–198  mathnet  mathscinet  zmath; Russian Math. Surveys, 47:6 (1992), 193–197  isi
1989
8. V. I. Arnol'd, O. Ya. Viro, E. A. Leontovich-Andronova, V. V. Nikulin, S. P. Novikov, O. A. Oleinik, G. M. Polotovsky, V. M. Kharlamov, “Dmitrii Andreevich Gudkov (on his seventieth birthday)”, Uspekhi Mat. Nauk, 44:1(265) (1989),  223–225  mathnet  mathscinet; Russian Math. Surveys, 44:1 (1989), 271–273  isi
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020